Vol 10, No 2 (2012)


Table of Contents


Geraghty’s Fixed Point Theorem for Special Multi-Valued Mappings PDF
M. Eshaghi Gordji, H. Baghani, H. Khodaei, M. Ramezani 225 - 231
Some Limit Theorems for Nonhomogeneous Markov Chains Indexed by an Infinite Tree with Uniformly Bounded Degree PDF
Kangkang Wang 233 - 243
Generalized Vector Mixed Variational-Like Inequality Problem Without Monotonicity PDF
Suhel Ahmad Khan, Qamrul Haque Khan, Farhat Suhel 245 - 258
Cone D-metric Spaces and Some Fixed Point Theorems PDF
Zahir Mazlumi Nezhad, Hossein Lakzian 259 - 273
A Study on Approximation of Conjugate of Functions Belonging to Lipschitz Class and Generalized Lipschitz Class by Product Summability Means of Conjugate Series of Fourier Series PDF
Hare Krishna Nigam 275 - 287
Schatten Class Operators on Weighted Bergman Spaces PDF
Namita Das, Pabitra Kumar Jena 289 - 303
Weak and Strong Convergence Theorems for Four Nonexpansive Mappings in Uniformly Convex Banach Spaces PDF
Gurucharan Singh Saluja 305 - 319
Certain Non-Linear Differential Polynomials Sharing 1-Points With Finite Weight PDF
Abhijit Banerjee, Sujoy Majumder 321 - 336
The Hybrid Method for Generalized Mixed Equilibrium Problems for an Infinite Family of Asymptotically Nonexpansive Mappings PDF
Pornsak Yatakoat 337 - 349
Some Multiple Integral Transforms of Multidimensional Polynomial and I-function PDF
Biju Kumar Dutta, Laxmi Kant Arora 351 - 362
A Fixed Point Theorem in Generalized Menger Spaces PDF
Binayak S. Choudhury, Krishnapada Das 363 - 370
Some Approximation Properties in Musielak-Orlicz-Sobolev Spaces PDF
A. Benkirane, M. Ould Mohamedhen Val 371 - 381
Properties of Graph which satisfy Equations s ≈ t where s, t are (x(yz))z Terms of Type (2,0) PDF
J. Khumpakdee, T. Poomsa-ard 383 - 400
Construction of Vector-valued Multivariate Wavelet Frame Packets PDF
Firdous Ahmad Shah, Neyaz Ahmad Sheikh 401 - 414
Notes on the Spectrum of Lower Triangular Double-Band Matrices PDF
Ali M. Akhmedov, Saad R. El-Shabrawy 415 - 421
A Maximal Client Coverage Algorithm for the p-Center Problem PDF
Sittipong Dantrakul, Chulin Likasiri 423 - 432
A New Extension of Hermite-Hermite Matrix Polynomials and Their Properties PDF
Ayman Shehata 433 - 444
Lacunary Sequence Spaces of Interval Numbers PDF
Ayhan Esi 445 - 451
Local Higher Derivations PDF
Tayebeh Lal Shateri 453 - 462

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|